# SDR ASAA0040033

- Difficulty date: March 18, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 15 - 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD ENTRY EMERGENCY EXIT TRACK LIGHTS AND THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 15-17 WERE FOUND TO BE INOPERATAIVE.  REPAIRED BROKEN WIRE AT ROW 17 AND RECONNECTED FORWARD LIGHT/WIRING AND LIGHTS OPERATED NORMALLY.  (M)
